IJPAM: Volume 69, No. 4 (2011)

SUBORDINATION FOR MEROMORPHIC FUNCTIONS
DEFINED BY AN OPERATOR

Rabha W. Ibrahim$^1$, Maslina Darus$^2$
$^{1,2}$School of Mathematical Sciences
Faculty of science and Technology
University Kebangsaan Malaysia
Bangi, Selangor Darul Ehsan, 43600, MALAYSIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract. By making use of a linear operator that is defined by means of the Hadamard product (or convolution), we investigate the properties of a certain family of meromorphically multivalent functions. Some subordination relations are established and some known results are extended.

Received: January 16, 2011

AMS Subject Classification: 30C45

Key Words and Phrases: fractional calculus, subordination, meromorphic function

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 69
Issue: 4